The Cause Of Late Menstruation Accompanied By Nausea, Vomiting And Dizziness?
Nausea, vomiting, 4 days late menstruation, dizziness. Usually my menstrual cycle is 27 days with a menstrual period of 3 days. But last December the cycle extended 31 days. My period is November 17 and December 17. January is late 4 days before menstruation (I used the last cycle for 31 days, I should have 16 menstruation) accompanied by nausea, vomiting, dizziness (heavy head on the front, and neck feels tight) it’s been a week. Today pretty much clear blood came out, soaking my clothes. Am I hurt? Until now nausea, vomiting (every morning and evening), dizzy head. Why did my menstrual cycle change like this, if previously it had remained 27 days. thanks.
Hi E Devi,
Thank you for asking HealthReplies.com.
Need to clarify, have you ever had sex? Are there other complaints that you experience, such as fever, stomach pain, cough, runny nose, diarrhea, and so on? Are there certain medications or contraception that you are currently using?
At first glance, your complaints may arise due to hormonal changes during pregnancy. This is possible if after the last menstruation, you have had sexual relations with ejaculation in the vagina. Embedding of the fetus in the uterine wall will trigger a more massive proliferation of the uterine wall so that menstruation will not occur. Furthermore, hormonal changes that occur early in pregnancy can also make you experience nausea, vomiting, dizziness, and excessive vaginal discharge.
Apart from being pregnant, your complaints may also arise due to other causes, such as impaired hormonal balance, side effects of drugs or contraception, stress, fatigue, dyspepsia (increased gastric acid), viral or bacterial infections, vertigo, and so on.
You should check yourself directly to the doctor so that it is handled properly according to the conditions that underlie your complaints. If it's true that the doctor suspects you are pregnant or has other reproductive organ disorders, you may also be referred to an obstetrician for further treatment.
For now, you can do the following efforts first:
Get more rest
Eat more regularly, small portions so as not to nausea
Don't over consume acidic, greasy, fatty and spicy foods
Calm your mind
Don't take medicine carelessly
Hope this helps ...